# SDR QXEA2009092900725

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,696 hours, 15,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND CORROSION ON STR 26 LT AT STA 300, UNDER THE HYD STANDOFF AND LINE HOLDER.  REMOVED CORROSION IAW SRM 51-21-06.  BLENDED 0.005" OF MATERIAL. REMOVED HYD STANDOFF TO FOM CORROSION REMOVAL. REMOVED .002" OF MATERIAL. REMOVED RIVET TO FOM CORROSION REMOVAL. WORK DONE IAW SRM 51-42-06-001-001. TREATED AND PRIMED AREA, RE-INSTALLED STANDOFF AND RIVET. PAINTED.
